Mysoline (Primidone) Is Stopping/Treating My Palatal Myoclonus

Discussion in 'Support' started by Audiophile_bg, Sep 13, 2019.

    1. Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      I got palatal myoclonus this April. Then a hellish series of doctors appointments ensued, where almost no one knew what do to, or what do prescribe to me.

      I was on Clonazepam, Baclofen, Carbamazepine, Oxcarbazepine, Sodium Valproate and nothing was helping at all. I was getting very desperate.

      Finally, one of the neurologists whom I had seen in may called me up and told me to absolutely get my hands on Primidone, and that this is what HAS to stop the tremor. This drug has been pulled from Bulgaria, but we went to Turkey to buy it, and the effect was felt after the first dose. I take 1/4 of a pill 250mg.

      I'm on the fifth day now, and the palate is almost not moving at all. I do look forward to it stopping forever. The clicking in the ears, the moving larynx was HELL for me. Everyone here, who thinks they have palatal myoclonus, please get your hands on Primidone.

      Thank you.
      Hope everyone is doing well.
       
    2. DebInAustralia
      No Mood

      DebInAustralia Member Benefactor Advocate

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13
      Just wondered how you're doing now?
       
      • Hug Hug x 1
    3. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      Hey thanks for asking.
      I'm doing horrifically. I had to get an MRI for the myoclonus and as a result the MRI came HORRIFIC tinnitus which basically ruined me. I am suicidal. I had to take prednisone for the tinnitus and ear pains, and I got bad side effects from it (I still have headache and high BP from it). The tinnitus lowered but it still present. So all in all I want to die.
       
      • Hug Hug x 1
    4. Backpacker

      Backpacker Member

      Tinnitus Since:
      2018
      Cause of Tinnitus:
      SSHL
      When did you take prednisone?
       
    5. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      I was on it in March. My head hurts constantly since then. And my blood pressure is fucked up.
       
    6. Backpacker

      Backpacker Member

      Tinnitus Since:
      2018
      Cause of Tinnitus:
      SSHL
      Do you feel pressure like your head is underwater and do you feel it worse during weather changes or is it like a "normal" headache which you would feel if you were extremely tired or something? And you are mentioning dizziness somewhere else.

      Do you feel dizzy more during weather changes (barometric pressure changes) or when?

      I am trying to figure out if it is about inner ear. (Blood pressure is obviously from corticosteroids but I am not sure about your headache and dizziness).
       
      • Like Like x 1
    7. Anima

      Anima Member

      Location:
      Mallorca (Illes Balears) EU
      Tinnitus Since:
      Feb/2004(Serious aggravation)April 2017
      Cause of Tinnitus:
      Antibiotics. Anaesthetic.
    8. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      The headache is from the withdrawal from the Prednisone i think. It's extremely uncomfortable, the very center of my head above my palate feels like it will burst and the palate itself feels like it will break in half. That sensation then spreads to the sides of my head.

      My neck hurts as if it is being turned into stone or something, the way a cartoon character would be turned into stone, it feels incredibly painful.
      I don't think this is due to something in the inner ear, I think the prednisone messed something up in my brain.

      The tinnitus DID get lower thanks to it, but it didn't disappear. Now I have tinnitus, palatal myoclonus and constant headache, ALL due to doctor/technician incompetence.
      I want to die.
       
    9. Backpacker

      Backpacker Member

      Tinnitus Since:
      2018
      Cause of Tinnitus:
      SSHL
      @Audiophile_bg I still think it's inner ear because both headache and dizziness can be a symptom of inner ear damage even if there is no hearing loss but I'm not sure. Do you have money for a Skype consultation with some doctor outside of Bulgaria? I definitely don't think you need more tests, but you might benefit from someone else's opinion on your situation.
       
      • Like Like x 1
    10. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      I don't think it's that. I think its the Prednisone messing something up because I didn't have this headache until I started the prednisone. So there were a few weeks where I just had tinnitus without any headaches, when I started the prednisone, the headaches started.

      I don't know who can help me via Skype honestly or where to look for such a doctor.
       
    11. Backpacker

      Backpacker Member

      Tinnitus Since:
      2018
      Cause of Tinnitus:
      SSHL
      Which kind of tinnitus do you have now?
       
    12. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      If you are asking about pitch, I have a low pitched tinnitus. If not, what do you mean by kind?
       
    13. Backpacker

      Backpacker Member

      Tinnitus Since:
      2018
      Cause of Tinnitus:
      SSHL
      The low hum/vibration/drone? Ok, I was asking because I think you mentioned other types before. But if you open the window, put some music etc, does it "stop"? I mean, does it take a break? I am assuming it stops when you plug your ears but you can't keep them plugged all day. Did you try to do the usual "no salt, no coffee"? I know the hum is not your only symptom, but I'm just thinking maybe somehow it's all connected (except for blood pressure)?
       

Share This Page